Tylenol 8 Hour Extended Relief Caplets
- Contains: Acetaminophen Extended Release Pain Reliever/Fever Reducer
- 150 Caplets - 650 mg each.
- Uses a unique, patented bi-layer caplet. The first layer dissolves quickly to provide prompt relief while the second layer is time released to provide up to 8 hours of relief.
- For more information or questions, visit our website tylenol.com
- The makers of Tylenol® do not manufacture store brands.
- Do not take more than directed (see overdose warning)
- Adults and children 12 years and over:
- Take 2 caplets every 8 hours with water
- Swallow whole - do not crush, chew or dissolve
- Do not take more than 6 caplets in 24 hours
- Do not use for more than 10 days unless directed by a doctor
- Children under 12 years:
- Do not use
- Store at 20-25°C (68-77°F). Avoid excessive heat 40°C (104°F).
- Do not use if carton is opened or neck wrap or foil inner seal imprinted with "Safety Seal®" is broken
- See end panel for lot number and expiration date
For Up To 8 Hour Relief Of Minor Muscle Aches & Pain.
What makes Tylenol® 8 Hour Muscle Aches & Pain bi-layer caplets different?
*Capsule-Shaped Bi-Layer Tablets
Contains no Aspirin
© MCN-PPC, Inc. 2009
Shipping Weight (in lbs): 0.38 Product in inches (LxWxH): 4.75x 2.45x 2.5
Item Code: 503810
Alcoholic Warning: If you consume 3 or more alcoholic drinks every day ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.
Do not use with any other product containing Acetaminophen
Stop use and ask a doctor if
- Pain gets worse or lasts for more than 10 days.
- Fever gets worse or lasts for more than 3 days.
- New symptoms occur.
- Redness or swelling is present.
These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
Overdose warning: Taking more than the recommended dose (overdose) could cause liver damage. In case of overdose, get medical help or contact a Poison Control Center right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- Temporarily relieves minor aches and pains due to:
- Muscular aches
- The common cold
- Menstrual cramps
- Minor pain of arthritis
- Temporarily reduces fever
Acetaminophen USP (650 mg)Pain Reliever/Fever Reducer
Carnauba (Copernicia Cerifera) Wax , Cornstarch , FD&C Red 40 (CI 16035) , Hydroxyethyl Cellulose , Hypromellose , Magnesium Stearate , Microcrystalline Cellulose , Povidone , Powdered Cellulose , Pregelatinized Starch , Sodium Starch Glycolate , Sucralose , Triacetin